Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 345196, 16 pages
http://dx.doi.org/10.1155/2009/345196
Research Article

Strong Superconvergence of Finite Element Methods for Linear Parabolic Problems

1Department of Mathematics and Statistics, University of North Florida, Jacksonville, FL 32224, USA
2Derivative Valuation Center, Ernst & Young LLP., New York, NY 10036, USA

Received 30 March 2009; Revised 16 June 2009; Accepted 5 July 2009

Academic Editor: Thomas Witelski

Copyright © 2009 Kening Wang and Shuang Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kening Wang and Shuang Li, “Strong Superconvergence of Finite Element Methods for Linear Parabolic Problems,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 345196, 16 pages, 2009. https://doi.org/10.1155/2009/345196.